# SDR FWTA2011FA0000792

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: General aviation
- Aircraft: N422LA
- Make and model: Boeing 767316F
- Aircraft serial: 35818
- Aircraft time: 15,068 hours, 4,342 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REFUELING OPERATION, FUEL LEAK DISCOVERED AT LEFT TANK CANISTER DRAIN TUBE HOUSING.  PERFORMED TEMPORARY REPAIR OF DRAIN TUBE, SLAT TRACK HSG NR2.
